# SDR ASOA20160908119

- Difficulty date: September 8, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 20,780 hours, 14,492 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67053000299
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND FLOOR BEAM CORRODED AT FS 1031 RBL9.  MTC C/W XJT EC/TC REO 690-53-61-631 REV A.  THIS IS CONSIDERED A MAJOR REPAIR.
